Open Access
Translator Disclaimer
January 2007 Multivariable approximate Carleman-type theorems for complex measures
Isabelle Chalendar, Jonathan R. Partington
Ann. Probab. 35(1): 384-396 (January 2007). DOI: 10.1214/009117906000000377

Abstract

We prove a multivariable approximate Carleman theorem on the determination of complex measures on ℝn and ℝn+ by their moments. This is achieved by means of a multivariable Denjoy–Carleman maximum principle for quasi-analytic functions of several variables. As an application, we obtain a discrete Phragmén–Lindelöf-type theorem for analytic functions on ℂ+n.

Citation

Download Citation

Isabelle Chalendar. Jonathan R. Partington. "Multivariable approximate Carleman-type theorems for complex measures." Ann. Probab. 35 (1) 384 - 396, January 2007. https://doi.org/10.1214/009117906000000377

Information

Published: January 2007
First available in Project Euclid: 19 March 2007

zbMATH: 1120.26027
MathSciNet: MR2303955
Digital Object Identifier: 10.1214/009117906000000377

Subjects:
Primary: 26E10 , 44A60
Secondary: 32A22 , 42B10

Keywords: Denjoy–Carleman maximum principle , functions of exponential type , Moments of measures on ℝn , Phragmen–Lindelof theorems

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.35 • No. 1 • January 2007
Back to Top